[Skip to Navigation]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 18.207.108.182. Please contact the publisher to request reinstatement.
[Skip to Navigation Landing]
Article
August 1965

SAN FRANCISCO DERMATOLOGICAL SOCIETY

Arch Dermatol. 1965;92(2):208. doi:10.1001/archderm.1965.01600140096028

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Pigmentation. Presented by Ervin Epstein, MD.  The patient is a 50-year-old white woman who has suffered from discoid lupus erythematosus of her face, the V area of her chest, and her arms since 1932. After five years of gold therapy, the eruption cleared, but recurred in 1954. She became sensitized to gold therapy; urticaria resulted from use of that agent. In 1955, intramuscular injections of bismuth subsalicylate in doses of 0.13 gm were instituted. In a period of 495 weeks, she received 144 injections. In addition, antimalarial therapy was given irregularly and intermittently. She received quinacrine (Atabrine) hydrochloride in doses varying from 50 mg to 300 mg per day, but the total dose was not great considering that it was given over a period extending from March 1956 to Sept 1, 1964. She also received amodiaquin (Camoquin) hydrochloride, hydroxychloroquine (Plaquenil) sulfate, and chloroquine phosphate. She has had no therapy since September 1964. In 1958, she noted that she was "going blind." She consulted

First Page Preview View Large
First page PDF preview
First page PDF preview
×